# SDR BUE2001F00000

- Difficulty date: November 12, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N1031Y
- Make and model: Beech C90A
- Aircraft serial: LJ1431
- Engine: Pwa PT6*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 10995000061
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FOUND LEFT ENGINE EXHAUST STACK INLET HEAT AIR TUBE BROKEN AWAY FROM EXHAUST STACK.(K)
